# SDR IPXA2018081532793

- Difficulty date: August 13, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 87,883 hours, 15,594 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Low Pressure
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR PRESSURE INDICATES LOW (BELOW GREEN ARC). PERMANENT REPAIR ACCOMPLISHED ON NRC.
